# SDR REXA2013091701847

- Difficulty date: September 17, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 14,609 hours, 9,219 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, FWD LOWER HINGE ARM IS GOUGED.  REMOVED GOUGE ON FWD CARGO DOOR FWD LOWER HINGE ARM AND IS IN LIMITS IAW REO 690-52-35-109.
